# SDR MWEA96516

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK, FOUND RT NACELLE LIGHT INOP.  REPLACED BATTERY POWER SUPPLY, OPS CHECK GOOD.
